Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Extension of the uncertainty relations to the mixed states

Domenii publicaţii > Fizica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Dusan Popov

Editorial: Czechoslovak Journal of Physics, 49 (8), p.1121 - 113, 1999.

Rezumat:

In this paper we have extended the uncertainty relations to mixed states for some special cases of quantum oscillators, relations which are calculated for this kind of states
by means of the earlier established virial and Hellmann-Feynman theorems. The lower bound of these uncertainty relations is estimated for a few exactly solvable potentials, too.

Cuvinte cheie: density matrix, quantum virial theorem, Hellmann-Feynman theorem, mixed states, uncertainty relations